| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 17-20


F. Mirzaee
      A computational method for solving linear Volterra integral equations
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 807-814.

A. Khosravi, A. Lari, J. Addeh
      A new hybrid of evolutionary and conventional optimization algorithms
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 815-825.

A. Filiz, A. I. Nesliturk, M. Ekici
      A fully discrete \varepsilon-uniform method for convection-diffusion problem on equidistant meshes
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 827-842.

S. Duangpithak, M. Torvattanabun
      Variational iteration method for solving nonlinear reaction-diffusion-convection problems
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 843-849.

Guo Sun, Yafeng Li
      On a smooth reformulation of the polyhedral cone constrained eigenvalue problem
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 851-856.

G. Al Hagri, M. El Marraki, M. Essalih
      The degree distance of certain particular graphs
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 857-867.

P. Mansotra, B. S. Komal
      Wiener-Hopf equation technique for generalized variational inequalities and nonexpansive mappings
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 869-878.

Z. Hammouch, T. Mekkaoui
      A Laplace-variational iteration method for solving the homogeneous Smoluchowski coagulation equation
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 879-886.

A. Shahsavaran, A. Shahsavaran
      Application of Lagrange interpolation for nonlinear integro differential equations
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 887-892.

A. Shahsavaran, A. Shahsavaran
      Numerical approach to solve second kind nonlinear integral equations using Lagrange functions
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 893-899.

J.S.C. Prentice
      Relative error control in finite-difference solutions of two-point boundary-value problems
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 901-911.

L. Afifi, N. Amimi, El Mostafa Magri, A. El Jai
      Regional domination in distributed systems
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 913-924.

S. G. Jalali, M. Eghtesadifard, K. Shahanaghi, E. Teimoury
      Determining inventory and pricing policies by means multi-echelon multi-objective Stackelberg problem
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 925-934.

F. Hormozi nejad, N. Afshar
      Random coding bound for e-capacity of DMC with stochastic encoding
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 935-941.

J. Alebraheem, Y. Abu-Hasan
      Persistence of predators in a two predators-one prey model with non-periodic solution
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 943-956.

S. Subramanian, R. Nagarajan, A. Mohan
      Cartesian product of bi polar Q-fuzzy lattice
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 957-968.

F. Mirzaee
      Numerical solution for Volterra integral equations of the first kind via quadrature rule
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 969-974.

G. R. Jahanshahloo, M. Khodabakhshi, F. Hosseinzadeh Lotfi, M. R. Moazami Goudarzi
      A comment on: Computation of efficient targets in DEA models with production trade-offs and weight restrictions
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 975-980.

V. Parvaneh
      Existence of fixed point for a class of multivalued mappings in complete metric spaces
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 981-986.

V. Parvaneh
      Existence of common coupled fixed point for a class of mappings in partially ordered metric spaces
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 987-994.

R. B. Albadarneh, N. T. Shawagfeh, Z. S. Abo Hammour
      General (n+1)-explicit finite difference formulas with proof
      Appl. Math. Sci., Vol. 6, 2012, no. 17-20, 995-1009.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |